# SDR UPS203417

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162338
- Condition: Corroded
- Location: X 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON I/B SIDE RT UPPER SPAR CHORD BETWEEN WEB AND SPAR CHORD 70.5, BS 870.  REPLACED CHORD IAW B727-5710-7020A.
